Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 139 of 192 found articles
 
 
  PRIMITIVE AND IMPRIMITIVE GRAPHS
 
 
Title: PRIMITIVE AND IMPRIMITIVE GRAPHS
Author: SMITH, D. H.
Appeared in: Quarterly journal of mathematics
Paging: Volume 22 (1971) nr. 4 pages 551-557
Year: 1971-12
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 139 of 192 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands